# SDR TXER100925

- Difficulty date: August 30, 2004
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N588SC
- Make and model: Urocop EC120B
- Aircraft serial: 1130
- Aircraft time: 1,981 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6400 · Tail Rotor System
- Part: Tail Rotor
- Part number: C642A0300102
- Part serial: M895
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR, OUT OF LIMITS PER 64-21-00,6-9 ZONE D.
